# SDR DXTA2013122605605

- Difficulty date: December 24, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 6,685 hours, 4,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, G, A

## Discrepancy

IN CRUISE FLIGHT AT FL 350, WE HEARD A LOUD THUMP & BANG FROM REAR OF CABIN.  EXPERIENCED A RAPID DECOMPRESSION AT THIS POINT, CABIN CLIMB OF 2000 FPM PLUS.  FOLLOWED PROPER CHECKLIST PROCEDURES, MANUALLY DEPLOYED PASSENGER MASKS.  TROUBLESHOOTING REVEALED A LOOSE RUBBER BOOT BETWEEN THE WATER SEPARATOR AND J-DUCT.  THIS CAUSED A MAJOR LEAK AND PREVENTED THE AIRCRAFT FROM PRESSURIZING.  TIGHTENED RUBBER BOOT CLAMP.  PRESSURIZED AIRCRAFT,  LEAK CHECKED CLAMP, LEAK CHECK GOOD IAW M/M CH 21-10-15.
